Open Access
FALL 2015 Asymptotic behavior of fractional order Riemann-Liouville Volterra-Stieltjes integral equations
Saïd Abbas, Mouffak Benchohra, Boualem A. Slimani, Juan J. Trujillo
J. Integral Equations Applications 27(3): 311-323 (FALL 2015). DOI: 10.1216/JIE-2015-27-3-311


In this paper, we present some results concerning the existence and global asymptotic stability of solutions for a functional integral equation of fractional order. We use Schauder's fixed point theorem for the existence of solutions, and we prove that all these solutions are globally asymptotically stable.


Download Citation

Saïd Abbas. Mouffak Benchohra. Boualem A. Slimani. Juan J. Trujillo. "Asymptotic behavior of fractional order Riemann-Liouville Volterra-Stieltjes integral equations." J. Integral Equations Applications 27 (3) 311 - 323, FALL 2015.


Published: FALL 2015
First available in Project Euclid: 17 December 2015

zbMATH: 06535146
MathSciNet: MR3435802
Digital Object Identifier: 10.1216/JIE-2015-27-3-311

Primary: 26A33 , 45G05 , 45M10

Keywords: fixed point , global asymptotic stability , left-sided mixed Riemann-Liouville integral of fractional order , solution , Volterra-Stieltjes integral equation

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

Vol.27 • No. 3 • FALL 2015
Back to Top